Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

 
 

 

On solvable spherical subgroups of semisimple algebraic groups


Author: R. S. Avdeev
Translated by: E. Khukhro
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 72 (2011), vypusk 1.
Journal: Trans. Moscow Math. Soc. 2011, 1-44
MSC (2010): Primary 20G07; Secondary 14M27, 14M17
DOI: https://doi.org/10.1090/S0077-1554-2012-00192-7
Published electronically: January 12, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a structure theory of connected solvable spherical subgroups in semisimple algebraic groups. Based on this theory, we obtain an explicit classification of all such subgroups up to conjugacy.


References [Enhancements On Off] (What's this?)

  • 1. M. Krämer, Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen, Compositio Math. 38 (1979), no. 2, 129-153. MR 528837 (80f:22011)
  • 2. I. V. Mikityuk, Integrability of invariant Hamiltonian systems with homogeneous configuration spaces, Mat. Sb. 129 (1986), no. 4, 514-534; English transl., Math. USSR-Sb. 57 (1987), 527-546. MR 842398 (88e:58032)
  • 3. M. Brion, Classification des espaces homogènes sphériques, Compositio Math. 63 (1987), no. 2, 189-208. MR 906369 (89d:32068)
  • 4. O. S. Yakimova, Weakly symmetric spaces of semisimple Lie groups, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2002 (2002), no. 2, 57-60; English transl., Moscow Univ. Math. Bull. 57 (2002), no. 2, 37-40. MR 1934062 (2004b:53076)
  • 5. D. Luna, Sous-groupes sphériques résolubles, Prépublication de l'Institut Fourier, 1993, no. 241.
  • 6. D. Luna, Variétés sphériques de type $ A$, IHÉS Publ. Math. 94 (2001), 161-226. MR 1896179 (2003f:14056)
  • 7. P. Bravi and G. Pezzini, Wonderful varieties of type $ B$ and $ C$, arXiv:0909.3771v1.
  • 8. S. Cupit-Foutou, Wonderful varieties: a geometrical realization, arXiv:0907.2852v3.
  • 9. R. Avdeev, On solvable spherical subgroups of semisimple algebraic groups, Oberwolfach Reports, 7 (2010), no. 2, 1105-1108.
  • 10. È. B. Vinberg and A. L. Onishchik, Seminar on Lie groups and algebraic groups, URSS, Moscow, 1995; English transl. of 1st ed., A. L. Onishchik and È. B. Vinberg, Lie groups and algebraic groups, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1990. MR 1403378 (97d:22001)
  • 11. P.-L. Montagard, Une nouvelle propriété de stabilité du pléthysme, Comment. Math. Helvetici, 71 (1996), 475-505. MR 1418950 (97m:20054)
  • 12. È. B. Vinberg, Commutative homogeneous spaces and co-isotropic symplectic actions, Uspekhi Mat. Nauk 56 (2001), no. 1, 3-62; English transl., Russian Math. Surveys 56 (2001), no. 1, 1-60. MR 1845642 (2002f:53088)

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2010): 20G07, 14M27, 14M17

Retrieve articles in all journals with MSC (2010): 20G07, 14M27, 14M17


Additional Information

R. S. Avdeev
Affiliation: Moscow State University, Russia
Email: suselr@yandex.ru

DOI: https://doi.org/10.1090/S0077-1554-2012-00192-7
Keywords: Algebraic group, homogeneous space, spherical subgroup, solvable subgroup
Published electronically: January 12, 2012
Additional Notes: This research was partially supported by the Russian Foundation for Basic Research (grant no. 09-01-00648-a).
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society